Alert archive / Arkansas / Red Flag Warnings in 2016
Red Flag Warning 4, NWS Little Rock, AR
NWS Little Rock, AR issued this red flag warning at Feb 17, 2016, 2:28 PM CST for 14 counties in Arkansas. It took effect at Feb 18, 2016, 11:00 AM CST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 17, 2016, 2:28 PM CST (20:28 UTC)
- In effect from
- Feb 18, 2016, 11:00 AM CST
- Expired
- Feb 18, 2016, 6:27 PM CST
- In force
- 7 hr
- Issued by
- NWS Little Rock, AR
Counties Baxter County, AR, Cleburne County, AR, Conway County, AR, Faulkner County, AR, Fulton County, AR, Garland County, AR, Independence County, AR, Izard County, AR, Marion County, AR, Perry County, AR, Pulaski County, AR, Saline County, AR, Sharp County, AR, Stone County, AR
The radar
The Little Rock radar (KLZK), 79 km from the middle of the area, began a volume at 20:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 8.5 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1146 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 115 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
027 WWUS84 KLZK 172028 RFWLZK URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LITTLE ROCK AR 228 PM CST WED FEB 17 2016 ...A RED FLAG WARNING IS IN EFFECT THURSDAY AFTERNOON... ARZ003>005-012-013-021>023-030-031-037>042-180430- /O.UPG.KLZK.FW.A.0002.160218T1700Z-160219T0100Z/ /O.NEW.KLZK.FW.W.0004.160218T1700Z-160219T0100Z/ BOONE-MARION-BAXTER-NEWTON-SEARCY-JOHNSON-POPE-VAN BUREN-LOGAN- CONWAY-SCOTT-YELL-PERRY-POLK-MONTGOMERY-GARLAND- 228 PM CST WED FEB 17 2016 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM CST THURSDAY FOR LOW RELATIVE HUMIDITY AND BREEZY CONDITIONS FOR FIRE WEATHER ZONES 003...004...005...012... 013...021...022...023...030...031...037...038...039...040... 041 AND 042... THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 7 PM CST THURSDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA: MUCH OF NORTHWESTERN...WESTERN...AND PORTIONS OF CENTRAL ARKANSAS. * WIND: EXPECT WINDS TO BECOME BREEZY DURING THE AFTERNOON HOURS ON THURSDAY...WITH WINDS OVER 15 MPH EXPECTED FOR PORTIONS OF THE AREA. GUSTS OVER 20 MPH COULD BE SEEN. * HUMIDITY: EXPECT MINIMUM RELATIVE HUMIDITY VALUES TO DROP BELOW 30 PERCENT FOR MUCH OF THE WARNED AREA. * IMPACTS: ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ ARZ014-180430- /O.NEW.KLZK.FW.W.0004.160218T1700Z-160219T0100Z/ STONE- 228 PM CST WED FEB 17 2016 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM CST THURSDAY FOR LOW RELATIVE HUMIDITY AND BREEZY CONDITIONS FOR FIRE WEATHER ZONE 014... THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 7 PM CST THURSDAY. * AFFECTED AREA: STONE COUNTY. * WIND: EXPECT WINDS TO BECOME BREEZY DURING THE AFTERNOON HOURS ON THURSDAY...WITH WINDS OVER 15 MPH EXPECTED FOR PORTIONS OF THE AREA. GUSTS OVER 20 MPH COULD BE SEEN. * HUMIDITY: EXPECT MINIMUM RELATIVE HUMIDITY VALUES TO DROP BELOW 30 PERCENT FOR MUCH OF THE WARNED AREA. * IMPACTS: ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$
4 follow-up statements
937 WWUS84 KLZK 180255 RFWLZK URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LITTLE ROCK AR 855 PM CST WED FEB 17 2016 ...A RED FLAG WARNING IS IN EFFECT THURSDAY AFTERNOON... ARZ003>005-012>014-021>023-030-031-037>042-181200- /O.CON.KLZK.FW.W.0004.160218T1700Z-160219T0100Z/ BOONE-MARION-BAXTER-NEWTON-SEARCY-STONE-JOHNSON-POPE-VAN BUREN- LOGAN-CONWAY-SCOTT-YELL-PERRY-POLK-MONTGOMERY-GARLAND- 855 PM CST WED FEB 17 2016 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM CST THURSDAY FOR LOW RELATIVE HUMIDITY AND BREEZY CONDITIONS FOR FIRE WEATHER ZONES 003...004...005...012...013...021...022...023... 030...031...037...038...039...040...041 AND 042... * AFFECTED AREA: MUCH OF NORTHWESTERN...WESTERN...AND PORTIONS OF CENTRAL ARKANSAS. * WIND: EXPECT WINDS TO BECOME BREEZY DURING THE AFTERNOON HOURS ON THURSDAY...WITH WINDS OVER 15 MPH EXPECTED FOR PORTIONS OF THE AREA. GUSTS OVER 20 MPH COULD BE SEEN. * HUMIDITY: EXPECT MINIMUM RELATIVE HUMIDITY VALUES TO DROP BELOW 30 PERCENT FOR MUCH OF THE WARNED AREA. * IMPACTS: ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ 44
023 WWUS84 KLZK 180918 RFWLZK URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LITTLE ROCK AR 318 AM CST THU FEB 18 2016 ...RED FLAG CONDITIONS EXPECTED THIS AFTERNOON... ARZ006-007-015-016-024-032-043-044-182230- /O.EXA.KLZK.FW.W.0004.160218T1700Z-160219T0100Z/ FULTON-SHARP-IZARD-INDEPENDENCE-CLEBURNE-FAULKNER-SALINE-PULASKI- 318 AM CST THU FEB 18 2016 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CST THIS EVENING FOR LOW HUMIDITY AND BREEZY WINDS...FOR FIRE WEATHER ZONES 006...007...015...016...024...032...043 AND 044... THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CST THIS EVENING. * AFFECTED AREA: FOR ALL OF NORTHERN...WESTERN...AND PORTIONS OF CENTRAL ARKANSAS. * WIND: EXPECT WINDS TO BECOME BREEZY DURING THE AFTERNOON HOURS ON THURSDAY...WITH WINDS OVER 15 MPH EXPECTED AND GUSTS OF 20 TO OVER 30 MPH POSSIBLE IN SOME SPOTS. * HUMIDITY: EXPECT MINIMUM RELATIVE HUMIDITY VALUES TO DROP BELOW 30 PERCENT FOR MUCH OF THE WARNED AREA...WITH SOME LOCATIONS DROPPING TO NEAR 20 PERCENT. * IMPACTS: ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ ARZ003>005-012>014-021>023-030-031-037>042-182230- /O.CON.KLZK.FW.W.0004.160218T1700Z-160219T0100Z/ BOONE-MARION-BAXTER-NEWTON-SEARCY-STONE-JOHNSON-POPE-VAN BUREN- LOGAN-CONWAY-SCOTT-YELL-PERRY-POLK-MONTGOMERY-GARLAND- 318 AM CST THU FEB 18 2016 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CST THIS EVENING FOR LOW HUMIDITY AND BREEZY WINDS...FOR FIRE WEATHER ZONES 003...004...005...012...013...014...021...022 ...023...030...031...037...038...039...040...041 AND 042... * AFFECTED AREA: FOR ALL OF NORTHERN...WESTERN...AND PORTIONS OF CENTRAL ARKANSAS. * WIND: EXPECT WINDS TO BECOME BREEZY DURING THE AFTERNOON HOURS ON THURSDAY...WITH WINDS OVER 15 MPH EXPECTED AND GUSTS OF 20 TO OVER 30 MPH POSSIBLE IN SOME SPOTS. * HUMIDITY: EXPECT MINIMUM RELATIVE HUMIDITY VALUES TO DROP BELOW 30 PERCENT FOR MUCH OF THE WARNED AREA...WITH SOME LOCATIONS DROPPING TO NEAR 20 PERCENT. * IMPACTS: ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ 62
663 WWUS84 KLZK 182032 RFWLZK URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LITTLE ROCK AR 232 PM CST THU FEB 18 2016 ...RED FLAG CONDITIONS CONTINUE INTO THIS EVENING... ARZ003>007-012>016-021>024-030>032-037>044-190100- /O.CON.KLZK.FW.W.0004.000000T0000Z-160219T0100Z/ BOONE-MARION-BAXTER-FULTON-SHARP-NEWTON-SEARCY-STONE-IZARD- INDEPENDENCE-JOHNSON-POPE-VAN BUREN-CLEBURNE-LOGAN-CONWAY- FAULKNER-SCOTT-YELL-PERRY-POLK-MONTGOMERY-GARLAND-SALINE-PULASKI- 232 PM CST THU FEB 18 2016 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING FOR LOW HUMIDITY AND BREEZY WINDS...FOR FIRE WEATHER ZONES 006... 007...015...016...024...032...043 AND 044... * AFFECTED AREA: FOR ALL OF NORTHERN...WESTERN...AND PORTIONS OF CENTRAL ARKANSAS. * WIND: EXPECT BREEZY WINDS TO CONTINUE DURING THE AFTERNOON HOURS ON THURSDAY...WITH WINDS OVER 15 MPH EXPECTED AND GUSTS OF 20 TO OVER 30 MPH POSSIBLE IN SOME SPOTS. * HUMIDITY: EXPECT MINIMUM RELATIVE HUMIDITY VALUES TO REMAIN BELOW 30 PERCENT FOR MUCH OF THE WARNED AREA...WITH SOME LOCATIONS DROPPING TO NEAR 20 PERCENT. * IMPACTS: ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$
052 WWUS84 KLZK 190027 RFWLZK URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LITTLE ROCK AR 627 PM CST THU FEB 18 2016 ARZ003>007-012>016-021>024-030>032-037>044-190130- /O.CAN.KLZK.FW.W.0004.000000T0000Z-160219T0100Z/ BOONE-MARION-BAXTER-FULTON-SHARP-NEWTON-SEARCY-STONE-IZARD- INDEPENDENCE-JOHNSON-POPE-VAN BUREN-CLEBURNE-LOGAN-CONWAY- FAULKNER-SCOTT-YELL-PERRY-POLK-MONTGOMERY-GARLAND-SALINE-PULASKI- 627 PM CST THU FEB 18 2016 ...RED FLAG WARNING IS CANCELLED FOR LOW HUMIDITY AND GUSTY WINDS FOR FIRE WEATHER ZONES 003...004...005...006...007...012...013...014... 015...016...021...022...023...024...030...031...032...037...038... 039...040...041...042...043 AND 044... THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS CANCELLED THE RED FLAG WARNING. WHILE WILDFIRE DANGER LEVELS REMAIN ELEVATED...WIND SPEEDS AND RELATIVE HUMIDITY LEVELS NO LONGER MEET THE REQUIREMENTS FOR A RED FLAG WARNING. AS SUCH...THE RED FLAG WARNING HAS BEEN CANCELLED. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this red flag warning went out at Feb 17, 11:45 AM CST, 2 hours 43 minutes earlier.
Area forecast discussion, Feb 17, 11:45 AM CST, 2 hours 43 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 1145 AM CST WED FEB 17 2016 .AVIATION... OVERALL VFR FLIGHT CONDITIONS WILL BE SEEN OVER AR IN THE NEXT 24 HOURS. WINDS WILL BE SE TO S AT 5 TO 10 MPH. WINDS ON THURSDAY WILL INCREASE TO 10 TO 20 MPH IN THE MORNING WITH SOME GUSTS TO NEAR 25 MPH IN THE AFTERNOON. (59) && .PREV DISCUSSION... /ISSUED 402 AM CST WED FEB 17 2016/ SHORT TERM...TODAY THROUGH THURSDAY NIGHT SFC HIGH PRESSURE IS MOVING OVER THE CWA EARLY THIS MORNING...WITH GENERALLY CALM TO VARIABLE WINDS SEEN. THIS SFC HIGH WILL SHIFT EAST BY THIS AFTERNOON...WITH SRLY AND SE FLOW RETURNING TO THE AREA. AS A RESULT...EXPECT TEMPS TO WARM ABOVE NORMAL ONCE AGAIN THIS AFTERNOON...ESPECIALLY ACROSS THE WRN HALF OF THE STATE. RH VALUES WILL DROP BELOW 30 PERCENT FOR SOME LOCATIONS ACROSS THE WEST AND NW...WITH AN INCREASED WILD FIRE DANGER EXPECTED. HOWEVER...WIND SHOULD REMAIN IN CHECK...WITH ONLY THE HIGHER ELEVATIONS SEEING SOME PERSISTENT WINDS OVER 10 KTS. WILD FIRE WX CONCERNS INCREASE FOR THU AS SRLY FLOW INCREASES ACROSS THE REGION...AND WITH RH VALUES DROPPING BELOW 30 PERCENT FOR A LARGER PORTION OF THE CWA. THIS WILL ALSO BE IN AREAS HAVE HAVE SEEN A SIGNIFICANT DEFICIT IN RAINFALL OVER THE PAST SEVERAL WEEKS. AS A RESULT...WILL POST A FIRE WX WATCH FOR THU AFTERNOON FOR AREAS GENERALLY ALONG AND NORTHWEST OF A LINE FROM MENA TO HOT SPRINGS TO CLINTON TO MOUNTAIN HOME. THESE AREAS WILL SEE INCREASED POTENTIAL FOR SEEING RED FLAG CONDITIONS ON THU. TEMPS WILL WARM WELL ABOVE NORMAL...WITH SOME AREAS SEEING TEMPS AT LEAST 15 DEG ABOVE NORMAL. CHANCES FOR RAINFALL WILL ALSO REMAIN LOW THROUGH THE SHORT TERM PERIOD. LONG TERM...FRIDAY THROUGH TUESDAY THE PERIOD WILL BEGIN WITH BREEZY SOUTHWEST WINDS...DRY WEATHER AND ABOVE NORMAL TEMPERATURES ON FRIDAY. OVER TIME...A COLD FRONT WILL EDGE TOWARD THE REGION FROM THE NORTHWEST. THERE WILL BE RIDGING ALONG THE GULF COAST...AND THE FRONT WILL BE NEARLY PARALLEL TO THE FLOW ALOFT. GIVEN THIS...THE FRONT WILL BE SLOW TO PUSH THROUGH ARKANSAS THIS WEEKEND...WITH CONTINUED SPRINGLIKE CONDITIONS. ALSO...THERE WILL BE CHANCES FOR SHOWERS AND THUNDERSTORMS. AT THIS POINT...HIGHEST CHANCES/MOST APPRECIABLE AMOUNTS WILL BE OVER CENTRAL AND SOUTHERN SECTIONS OF THE STATE. IT DOES NOT APPEAR THAT THE NORTHERN COUNTIES WILL GET MUCH RAIN...WHICH HAS BEEN THE TREND LATELY. THE FLOW ALOFT WILL BECOME MORE NORTHWEST EARLY NEXT WEEK...WITH A LARGE AREA OF HIGH PRESSURE SHOVING THE FRONT TO THE EAST. PRECIPITATION SHOULD END...AND IT WILL TURN COOLER. MORE SEASONABLE TEMPERATURES ARE IN THE FORECAST. AS THE PERIOD ENDS...A STORM SYSTEM WILL FORM ALONG THE DEPARTING FRONT IN THE SOUTHEAST UNITED STATES...AND WILL BE READY TO HEAD UP THE EAST COAST. BY THE TIME THE SYSTEM CRANKS UP...IT LOOKS TO BE TOO FAR AWAY TO HAVE MUCH IMPACT AROUND HERE. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 56 38 67 52 / 0 0 0 0 CAMDEN AR 64 41 72 53 / 0 0 0 0 HARRISON AR 60 40 71 53 / 0 0 0 10 HOT SPRINGS AR 62 40 73 53 / 0 0 0 10 LITTLE ROCK AR 60 38 71 52 / 0 0 0 0 MONTICELLO AR 60 40 72 52 / 0 0 0 0 MOUNT IDA AR 64 41 75 54 / 0 0 0 10 MOUNTAIN HOME AR 59 39 71 53 / 0 0 0 10 NEWPORT AR 55 37 67 51 / 0 0 0 0 PINE BLUFF AR 58 39 70 51 / 0 0 0 0 RUSSELLVILLE AR 62 39 73 52 / 0 0 0 10 SEARCY AR 56 35 67 49 / 0 0 0 0 STUTTGART AR 57 38 68 50 / 0 0 0 0 && .LZK WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM THURSDAY MORNING THROUGH THURSDAY EVENING FOR BAXTER-BOONE-CONWAY-GARLAND-JOHNSON-LOGAN-MARION- MONTGOMERY-NEWTON-PERRY-POLK-POPE-SCOTT-SEARCY-VAN BUREN-YELL. && AVIATION...59
Hazardous weather outlook, Feb 17, 4:11 AM CST, 10 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 411 AM CST WED FEB 17 2016 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-181100- BOONE-MARION-BAXTER-FULTON-SHARP-NEWTON-SEARCY-STONE-IZARD- INDEPENDENCE-JOHNSON-POPE-VAN BUREN-CLEBURNE-JACKSON-LOGAN-CONWAY- FAULKNER-WHITE-WOODRUFF-SCOTT-YELL-PERRY-POLK-MONTGOMERY-GARLAND- SALINE-PULASKI-LONOKE-PRAIRIE-MONROE-PIKE-CLARK-HOT SPRING-GRANT- JEFFERSON-ARKANSAS-DALLAS-CLEVELAND-LINCOLN-DESHA-OUACHITA- CALHOUN-BRADLEY-DREW- 411 AM CST WED FEB 17 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT OTHER THAN AN ELEVATED WILD FIRE THREAT THIS AFTERNOON ACROSS WESTERN AND NORTHWEST SECTIONS OF THE STATE...NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SOUTHERLY WINDS WILL INCREASE FOR THURSDAY AFTERNOON...AND TEMPERATURES WILL WARM WELL ABOVE NORMAL. LOW HUMIDITY LEVELS WILL ALSO BE SEEN...AND THESE FACTORS WILL RESULT IN A POTENTIALLY HIGH WILD FIRE THREAT. THE AREAS OF GREATEST CONCERN WILL BE GENERALLY NORTHWEST OF A LINE FROM MENA...TO HOT SPRINGS...TO CLINTON...TO MOUNTAIN HOME. THESE AREAS HAVE ALSO SEEN VERY LITTLE IF ANY RAINFALL OVER THE PAST SEVERAL WEEKS. AS A RESULT...RED FLAG CONDITIONS MAY BE SEEN DURING THE AFTERNOON HOURS ON THURSDAY. SOME SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE SUNDAY INTO MONDAY AS A COLD FRONT PUSHES SOUTH INTO THE STATE. THERE COULD BE SOME AREAS OF HEAVY RAINFALL...AND MAYBE A STRONG STORM WITH THIS FRONT ACROSS SOUTHERN SECTIONS OF THE STATE. HOWEVER...UNCERTAINTIES DO EXIST ON HOW MUCH RAINFALL WILL BE SEEN...AND ANY POTENTIAL FOR STRONG TO SEVERE THUNDERSTORMS. REFER TO THE LATEST FORECASTS IN THE COMING DAYS AS THESE UNCERTAINTIES BECOME MORE CLEAR. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 62/46
The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 17, 3:45 AM CST | Fire Weather Watch | LZK | Baxter, Conway, Garland, Marion, Perry | 11 hr |
| Feb 17, 10:47 AM CST | River Flood Warning | LZK | Bradley, Calhoun, Union | 5 days |
Nearby
Red Flag Warnings in Arkansas, 2016Every red flag warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.